BibTeX record journals/fss/DudziakP10

download as .bib file

@article{DBLP:journals/fss/DudziakP10,
  author    = {Urszula Dudziak and
               Barbara Pekala},
  title     = {Equivalent bipolar fuzzy relations},
  journal   = {Fuzzy Sets and Systems},
  volume    = {161},
  number    = {2},
  pages     = {234--253},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.fss.2009.06.016},
  doi       = {10.1016/j.fss.2009.06.016},
  timestamp = {Sun, 28 May 2017 13:17:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/DudziakP10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier